Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Eyelid has been twitching/throbbing on and off

I am 14 years old and my top eyelid has been twitching/throbbing on and off for about a month now. It is extremely irriatating and, id I look in the mirror, I can see it throb/twitch. I have had this problem before, but now my eyelid is puffed up where it was throbbing/twitching and it feels weird whenever I blink.
Asked On : Wed, 27 Apr 2011
Answers:  1 Views:  774
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
Get yourself examined by a Ophthalmologist to rule out any Corneal Injury. Do you have any associated Blurring of Vision of Light Sensitivity? An eyelid twitch is involuntary spasm of the eyelid muscles. It can be due to fatigue, stress or caffeine intake. It usually disappears on its own. Get adequate sleep of 8 hours daily, avoid stress, drink less coffee if you do and You may also want to lubricate your eyes with artificial tear drops.
Good Luck.
Answered: Wed, 27 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor